# SDR SIMA20190506004

- Difficulty date: May 6, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 35,077 hours, 30,154 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 4611028900
- Part serial: 1683
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL STRONG ODOR FUMES IN COCKPIT AND CABIN. "TRANSFERRED TO NRWC 902-MIA-03935"-C/A- REMOVED AND REPLACED RECIRCULATION FAN NR 1 LT SIDE IAW AMM 21-24-01. OPS CHECK GOOD. BORROWED 1/2" TORQUE WRENCH P/N: M100-1 S/N: WRE9175 EXP DATE: 07/09/20.
